# SDR C77A20150715001

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 21,421 hours, 12,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,421 hours, 12,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FWD CABIN FLOOR STRUCTURE, LT FWD SEAT TRACK PN 170-03264-001 AT FRAME 19, Y=-273.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, 1.8 INCHES X 1.6 INCHES TO A MAXIMUM DEPTH OF .010 INCH DEEP.  1.10 INCHES X 0.90 INCH WITH 100% MATERIAL LOSS & 0.95 INCH X 1.0 INCH WITH 100% MATERIAL LOSS.  THE LT SEAT TRACK IS NOT CLASSIFIED AS FCS IN FCSD-3575, BUT IS CLASSIFIED AS PRIMARY STRUCTURE IN SRM PART II 51-00-04.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE.  EO E175-53MR-198.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS IAW ETD2015-170-064731 ANAC DER FORM ATTACHED.  REF INSPECTION INSTRUCTIONS, TASK 53-10-027-0001, INTERNAL GVI THRESHOLD OF 25,202 FC, INTERVAL OF 25,202 FC, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 10.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IS ON EO E175-53MR-198 UNDER WO 1933468.
